MathSciNet Relay Station
MathSciNet bibliographic data
MR2042814 35Q51 (35B35 74H55 74J35)
Zhou, Yong Stability of solitary waves for a rod equation. Chaos Solitons Fractals 21 (2004), no. 4, 977–981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement